Lower semicontinuity in spaces of weakly differentiable functions

Jan Kristensen

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)653-710
Number of pages58
JournalMathematische Annalen
Volume313
Publication statusPublished - 1999

Cite this

@article{791a19f702a44b3890e56264fe14c3e7,
title = "Lower semicontinuity in spaces of weakly differentiable functions",
author = "Jan Kristensen",
year = "1999",
language = "English",
volume = "313",
pages = "653--710",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer",

}

Lower semicontinuity in spaces of weakly differentiable functions. / Kristensen, Jan.

In: Mathematische Annalen, Vol. 313, 1999, p. 653-710.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Lower semicontinuity in spaces of weakly differentiable functions

AU - Kristensen, Jan

PY - 1999

Y1 - 1999

M3 - Article

VL - 313

SP - 653

EP - 710

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

ER -